Translator Disclaimer
June 2001 Losing a graph with surface diffusion
Charles M. ELLIOTT, Stanislaus MAIER-PAAPE
Hokkaido Math. J. 30(2): 297-305 (June 2001). DOI: 10.14492/hokmj/1350911955

Abstract

We construct examples where graphs evolved as curves by a generalized surface diffusion law lose the graph property in finite time, although they remain to exist as smooth curves.

Citation

Download Citation

Charles M. ELLIOTT. Stanislaus MAIER-PAAPE. "Losing a graph with surface diffusion." Hokkaido Math. J. 30 (2) 297 - 305, June 2001. https://doi.org/10.14492/hokmj/1350911955

Information

Published: June 2001
First available in Project Euclid: 22 October 2012

zbMATH: 0993.35042
MathSciNet: MR1844821
Digital Object Identifier: 10.14492/hokmj/1350911955

Subjects:
Primary: 35K99
Secondary: 35Q72, 82B24, 82B26

Rights: Copyright © 2001 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.30 • No. 2 • June 2001
Back to Top